Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2014, 10:47 AM CDT for 5 counties in Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2014, 10:47 AM CDT (15:47 UTC)
- Expired
- Apr 14, 2014, 11:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:56 AM CDT | HAIL 1.75 | 2 N Stockdale, TX | |
| Apr 14, 11:11 AM CDT | HAIL 1.75 | 4 N Stockdale, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:34 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
758 WUUS54 KEWX 141547 SVREWX TXC123-177-187-255-493-141645- /O.NEW.KEWX.SV.W.0031.140414T1547Z-140414T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1047 AM CDT MON APR 14 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL DEWITT COUNTY... SOUTHWESTERN GONZALES COUNTY... SOUTHEASTERN GUADALUPE COUNTY... EXTREME NORTHEASTERN KARNES COUNTY... NORTHERN WILSON COUNTY... * UNTIL 1145 AM CDT. * AT 1041 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUTHERLAND SPRINGS...OR NEAR FLORESVILLE...AND MOVING EAST AT 35 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR LEESVILLE. * SOME LOCATIONS IN THE WARNING INCLUDE STOCKDALE...PANDORA... NIXON...SMILEY AND U.S. HIGHWAY 87. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 2957 9770 2922 9744 2910 9808 2928 9824 TIME...MOT...LOC 1545Z 248DEG 32KT 2923 9810 $$
3 follow-up statements
568 WWUS54 KEWX 141607 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1107 AM CDT MON APR 14 2014 TXC123-177-187-255-493-141645- /O.CON.KEWX.SV.W.0031.000000T0000Z-140414T1645Z/ DEWITT TX-GONZALES TX-GUADALUPE TX-WILSON TX-KARNES TX- 1107 AM CDT MON APR 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR EXTREME NORTHEASTERN KARNES...NORTHERN WILSON...SOUTHEASTERN GUADALUPE...SOUTHWESTERN GONZALES AND NORTH CENTRAL DEWITT COUNTIES... AT 1105 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STOCKDALE... MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PANDORA...NIXON...LEESVILLE...SMILEY...BEBE...BELMONT AND SAMPLE PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 2912 9806 2928 9824 2957 9770 2922 9744 TIME...MOT...LOC 1607Z 248DEG 32KT 2930 9789 $$
238
WWUS54 KEWX 141616
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT MON APR 14 2014
TXC123-255-141624-
/O.CAN.KEWX.SV.W.0031.000000T0000Z-140414T1645Z/
DEWITT TX-KARNES TX-
1116 AM CDT MON APR 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN KARNES
AND NORTH CENTRAL DEWITT COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
LAT...LON 2928 9749 2922 9774 2916 9809 2928 9824
2957 9770
TIME...MOT...LOC 1614Z 248DEG 32KT 2932 9782
$$
TXC177-187-493-141645-
/O.CON.KEWX.SV.W.0031.000000T0000Z-140414T1645Z/
GONZALES TX-GUADALUPE TX-WILSON TX-
1116 AM CDT MON APR 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHERN WILSON...SOUTHEASTERN GUADALUPE AND WESTERN GONZALES
COUNTIES...
AT 1111 AM CDT...THE PUBLIC REPORTED GOLF BALL SIZE HAIL 4 MILES
NORTH OF STOCKDALE.
AT 1114 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PANDORA...OR
8 MILES NORTHEAST OF STOCKDALE...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NIXON...LEESVILLE...SMILEY...BEBE AND BELMONT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2928 9749 2922 9774 2916 9809 2928 9824
2957 9770
TIME...MOT...LOC 1614Z 248DEG 32KT 2932 9782
$$402
WWUS54 KEWX 141639
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 AM CDT MON APR 14 2014
TXC177-187-493-141645-
/O.CON.KEWX.SV.W.0031.000000T0000Z-140414T1645Z/
GONZALES TX-GUADALUPE TX-WILSON TX-
1139 AM CDT MON APR 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHEASTERN WILSON...SOUTHEASTERN GUADALUPE AND WESTERN GONZALES
COUNTIES...
AT 1135 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST
OF PANDORA...OR 8 MILES NORTHEAST OF STOCKDALE...MOVING EAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NIXON...BELMONT...BEBE...LEESVILLE AND SMILEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2919 9794 2937 9807 2957 9770 2928 9749
2922 9774
TIME...MOT...LOC 1639Z 248DEG 32KT 2935 9786
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:02 AM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Apr 14, 6:02 AM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT MON APR 14 2014
.AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES BETWEEN
11-13Z...WITH KAUS BEING THE FIRST. SHRA/TSRA IS OCCURRING ALONG
AND JUST BEHIND THE FRONT AND WILL AFFECT THE I-35 CORRIDOR SITES
FOR IN THE 11-14Z TIME FRAME. MVFR CIGS OCCURRING AT ALL SITES
EXCEPT KDRT. CIGS MAY BRIEFLY DROP TO IFR WITH FROPA AND SHRA...
AND THEN RETURN TO MVFR TIL 18Z WHEN CIGS WILL LIFT TO VFR LEVELS.
WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS BEHIND
THE FRONT. NORTH WINDS WILL DIMINISH BACK 6-10 KTS OVERNIGHT WITH
VFR CONDITIONS AND SKC INTO TUESDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT MON APR 14 2014/
SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG COLD FRONT ALONG A WACO TO LAMPASAS TO OZONA TO FORT
STOCKTON LINE WILL SURGE SOUTH INTO THE NORTHERN HILL COUNTRY IN
THE NEXT HALF HOUR AND ACROSS REMAINDER OF SOUTH CENTRAL TEXAS BY
MID MORNING. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. SOME ELEVATED SHOWERS CAN BE EXPECTED BEHIND THE FRONT
AHEAD OF AN UPPER LEVEL TROUGH MOVING OUT OF THE CENTRAL ROCKIES
AND ACROSS THE PLAINS. THE UPPER LEVEL TROUGH EXITS TO THE EAST
BY EVENING WITH SHOWERS ENDING. A TIGHT SURFACE PRESSURE GRADIENT
WILL MAKE FOR NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. SKIES WILL CLEAR THIS EVENING AND WINDS WILL DECREASE AS
WINDS DECOUPLE AND A CANADIAN SURFACE HIGH SETTLES OVER SOUTH
CENTRAL TEXAS LEADING TO A VERY UNSEASONABLY COLD NIGHT ACROSS
SOUTH CENTRAL TEXAS. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS
AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. SKIES
WILL BE GOOD FOR VIEWING THE LUNAR ECLIPSE DURING THE EARLY
OVERNIGHT HOURS. WITH THE SURFACE HIGH OVER OUR AREA ON TUESDAY...
TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
ANOTHER VERY UNSEASONABLY COLD NIGHT IS EXPECTED TUESDAY NIGHT DUE
TO GOOD RADIATIONAL COOLING. HOWEVER...THE SURFACE HIGH WILL SHIFT
EAST ALLOWING A SOUTHERLY FLOW TO DEVELOP. SOME SPOTS MAY STILL
BRIEFLY TOUCH FREEZING WEDNESDAY MORNING. A WARMING AND MOISTENING
TREND BEGINS WEDNESDAY AND CONTINUES INTO THIS WEEKEND. AN UPPER
LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS MAY FORCE A WEAK
COLD FRONT INTO OUR AREA ON FRIDAY THAT WILL BRIEFLY STALL THE
WARMING TREND. WEAK ISENTROPIC LIFT MAY GENERATE ISOLATED SHOWERS
IN THE EAST THURSDAY THROUGH FRIDAY. WEAK UPPER LEVEL DISTURBANCES
MAY GENERATE ISOLATED SHOWERS NEXT WEEKEND. HOWEVER...THE ECMWF IS
DRIER.
FIRE WEATHER...
SOME RAIN AND COOLER TEMPERATURES CAUSING HIGHER HUMIDITIES MAY
KEEP FIRE WEATHER ISSUES MINIMAL TODAY. HOWEVER...THE STRONG WINDS
MAY CAUSE SOME PROBLEMS. ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY AS HUMIDITIES FALL INTO THE TEENS MOST AREAS
WHILE WINDS FALL TO LESS THAN 10 MPH. ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED OVER FAR WESTERN AREAS AS
SOUTHERLY WINDS INCREASE TO 15 TO 25 MPH PRIOR TO SIGNIFICANT
MOISTURE RETURN.
CLIMATE...
HERE ARE THE RECORD LOWS FOR 15TH AND 16TH. FORECAST LOWS WILL
APPROACH THEM. AUSTIN BERGSTROM WILL LIKELY BREAK THEIR RECORD
FOR THE 16TH.
15TH 16TH
AUSTIN BERGSTROM...34 IN 2008...37 IN 2007
AUSTIN CAMP MABRY..37 IN 1928...36 IN 1926
DEL RIO............37 IN 1928...41 IN 1945
SAN ANTONIO INT'L..38 IN 1983...35 IN 1961
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 58 39 66 42 72 / 50 0 0 0 -
AUSTIN BERGSTROM INTL AIRPORT 59 35 66 32 72 / 50 0 0 0 -
NEW BRAUNFELS MUNI AIRPORT 64 36 67 38 73 / 50 0 0 0 -
BURNET MUNI AIRPORT 57 34 62 39 70 / 20 0 0 0 -
DEL RIO INTL AIRPORT 69 40 72 44 77 / - 0 0 0 -
GEORGETOWN MUNI AIRPORT 58 36 64 40 70 / 40 0 0 0 -
HONDO MUNI AIRPORT 72 37 70 38 74 / 30 0 0 0 -
SAN MARCOS MUNI AIRPORT 62 36 67 38 72 / 50 0 0 0 -
LA GRANGE - FAYETTE REGIONAL 69 37 64 38 71 / 60 0 0 0 -
SAN ANTONIO INTL AIRPORT 68 40 67 41 73 / 50 0 0 0 -
STINSON MUNI AIRPORT 70 41 69 40 73 / 50 0 0 0 -
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.
&&
MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...04Hazardous weather outlook, Apr 14, 5:10 AM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 AM CDT MON APR 14 2014 TXZ171>173-183>194-202>209-217>225-228-151015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 510 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7 PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS AFTERNOON. FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT. PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW HUMIDITIES AND INCREASING SOUTH WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 14, 10:10 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1010 AM CDT MON APR 14 2014 TXZ173-192-141600- TRAVIS-WILLIAMSON- 1010 AM CDT MON APR 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILLIAMSON AND CENTRAL TRAVIS COUNTIES UNTIL 1100 AM CDT... AT 1006 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WEST LAKE HILLS...OR 5 MILES WEST OF AUSTIN...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AUSTIN... PFLUGERVILLE... MANOR... JOLLYVILLE... BEE CAVE... INTERSTATE 35... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3055 9776 3033 9749 3015 9788 3029 9807 TIME...MOT...LOC 1510Z 241DEG 39KT 3033 9779
Local storm report, Apr 14, 10:15 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL DRIPPING SPRINGS 30.19N 98.09W
04/14/2014 M0.25 INCH HAYS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400313
CVPLocal storm report, Apr 14, 10:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 6 S LA VERNIA 29.26N 98.12W
04/14/2014 M0.70 INCH WILSON TX COCORAHS
&&
EVENT NUMBER EWX1400314
CVPLocal storm report, Apr 14, 10:35 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL AUSTIN 30.31N 97.75W
04/14/2014 M0.25 INCH TRAVIS TX TRAINED SPOTTER
PEA SIZED HAIL AT CAMP MABRY
&&
EVENT NUMBER EWX1400315
CVPLocal storm report, Apr 14, 10:39 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL AUSTIN 30.31N 97.75W
04/14/2014 M0.25 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400316
CVPLocal storm report, Apr 14, 10:42 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM HAIL PFLUGERVILLE 30.44N 97.62W
04/14/2014 M0.25 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400317
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:16 PM CDT | Special Weather Statement | EWX | Williamson | 59 min |
| Apr 13, 9:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 46 min |
| Apr 14, 7:57 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Apr 14, 8:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 50 min |
| Apr 14, 8:37 AM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 14, 8:41 AM CDT | Special Weather Statement | EWX | Uvalde | 64 min |
| Apr 14, 8:57 AM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 14, 9:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 48 min |
| Apr 14, 9:18 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Apr 14, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Kendall | 46 min |
| Apr 14, 9:39 AM CDT | Special Weather Statement | EWX | Williamson | 36 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | EWX | Bexar | 38 min |
| Apr 14, 10:05 AM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 14, 10:09 AM CDT | Special Weather Statement | EWX | Medina | 36 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| Apr 14, 10:17 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 43 min |
| Apr 14, 10:35 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 40 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 41 min |
| Apr 14, 11:24 AM CDT | Special Weather Statement | EWX | Medina | 51 min |
| Apr 14, 11:33 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 42 min |
| Apr 14, 11:37 AM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 44 min |
| Apr 14, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 45 min |
| Apr 14, 12:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 50 min |
| Apr 14, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 49 min |
| Apr 14, 1:46 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 14, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales | 42 min |
| Apr 14, 2:45 PM CDT | Special Weather Statement | EWX | Lavaca | 45 min |
| Apr 14, 3:15 PM CDT | Special Weather Statement | EWX | Lavaca | 30 min |
| Apr 14, 3:59 PM CDT | Freeze Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Llano, Real | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.